# SDR 112707N508CS

- Difficulty date: November 27, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N508CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605294
- Aircraft time: 5,188 hours, 3,595 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124913
- Part serial: 0317
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,188 hours, 3,595 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE LANDING GEAR DID NOT RETRACT. CREW ELECTED TO USE EMERGENCY BLOW DOWN. AIRCRAFT RETURNED AND MADE AN UNEVENTFUL LANDING.
